FOR THE RELIEF OF CHILDREN’S PAIN & FEVER TROUBLES, COUGHS, ALLERGIES & NAPPY RASH

TEETHING REMEDY

Calming relief from the symptoms associated with children’s teething troubles, pain & fever.

PICCAN teething dual action formula.

Paracetamol and diphenhydramine both target pain and discomfort caused by teething.

Sore gums, upset tummy, pain and discomfort associated with teething.
Ages 3-6 months (more than 5kg)
Take 2.5ml 3 times daily

Ages 6 months – 1 year
Take 2.5ml 3 times daily

Ages 1-2 years
Take 2.5ml 3 or 4 times daily

Ages 3-7 years
Take 5ml 3 or 4 times daily

Ages 8-12 years
Take 10ml 3 or 4 times daily

HOW TO USE THE SYRINGE

Shake the bottle for about 5 seconds and then remove the childproof cap by pushing the cap down and twisting anti-clockwise at the same time.

You will notice a reducer plug in the neck of the bottle.

STEP 1

Gently insert the end of the syringe into the hole and ensure it is secure.

STEP 2

Hold the syringe in place and turn the bottle upside down. Using your other hand, gently pull-down the syringe plunger to the required dosage (either 2.5 ml or 5 ml).

STEP 3

Turn the bottle the right way up, then remove the syringe by holding onto the bottle and twisting out gently.

Place the syringe inside the child's mouth against the cheek and press the plunger slowly to release the medicine.

After use, the reducer plug should remain in the neck of the bottle. Wipe the top clean and rinse the cap before replacing. Wash the syringe by drawing the plunger in and out in soapy water several times. Then rinse the syringe in clean water in the same way.

TEETHING FAQS

What are the general indications of this medication?

PICCAN Teething Remedy is used to treat mild to moderate pain like teething pain, headache, sore throat, aches and pains. PICCAN Teething Remedy contains paracetamol which is an ‘analgesic’ or pain relieving medicine. It is used to relieve pain and reduce high temperatures as in colds and influenza. PICCAN Teething Remedy also contains diphenhydramine hydrochloride which is a sedating antihistamine, which helps reduce sickness and allergic reactions. Prolonged use without medical supervision can be dangerous. If symptoms persist for more than three days consult your doctor. Routine use not recommended. The product should be administered with caution to children with known liver or kidney problems.

Should my child use this if they have an allergy?

Do not use if your child is allergic to paracetamol or diphenhydramine or any of the ingredients.

What should I do in the event of an overdose?

Immediate medical advice should be sought in the event of an overdose even if the child seems well because of the risk of delayed serious liver damage. Overdose is likely in adults who have taken as little as 10-16g paracetamol (4-6 bottles) or equivalent. Prompt treatment is essential and involves gastric lavage, followed by oral or intra-venous administration of acetylcysteine or alternatively oral methionine. If activated charcoal has been given to absorb paracetamol, this should be eliminated from the stomach prior to using oral acetylcysteine or oral methionine in order to prevent absorption of the antidote.

MAKE CONTACT
WITH PICCAN

Please use the form provided to get in touch with us. Someone from the PICCAN team will come back to you as soon as possible

Registered at Crown House Walford Bridge,
Wimborne Road, Wimborne, Dorset, BH21 1NN
Company No. 8672710
VAT Reg No: GB 176 2066 06

T +44 1202 847920
E info@piccan.co.uk
© Anchor Brands
Site design and development by Jamie Homer

Share This